# SDR AUS20010683

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: 310623101
- Condition: Sheared
- Location: Turbine Engine A
- Part time: 8,012 cycles
- Component: Turbine Engine A, Pwa, PW123D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE ACCESSORY GEARBOX TOWER SHAFT SHEARED AT THE MATINGPOINT WITH GEAR CAUSING THE SHEARED STUB TO JAM BETWEEN THE DRIVESHAFT BEVEL GEARS. SUSPECT CAUSED BY INCORRECT ASSEMBLYPROCEDURE DURING PRODUCTION.
